# SDR 2010FA0000402

- Difficulty date: April 23, 2010
- Submitted: April 23, 2010
- Operation: General aviation
- Aircraft: N849W
- Make and model: Beech 35-33
- Aircraft serial: D1914
- Aircraft time: 4,940 hours
- Engine: Cont O470J
- Engine time: 4,940 hours
- Propeller: Mcauly 2A36C23
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bellcrank
- Part number: 1048200501
- Condition: Cracked
- Location: Mlg Actuator
- Part time: 4,940 hours
- Component: Actuator, Beech
- Component part number: 358100755
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT LANDED AND NOSE GEAR COLLAPSED. FOUND NOSE GEAR BELLCRANK AT GEAR ACTUATOR CRACKED
